# SDR SIMA200605202

- Difficulty date: February 20, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521700003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND OMEGA BEAM CORRODED AT FRAME 20.  REPAIRED OMEGA BEAM AT FRAME 20 BY CUTTING OUT DAMAGE AND INSTALLING A DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
